# SDR SWAA2022030223600

- Difficulty date: January 25, 2019
- Submitted: March 2, 2022
- Operation: Air carrier
- Aircraft: N272WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32527
- Aircraft time: 41,999 hours, 24,926 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Strap
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON TENSION STRAP AT AFT CABIN BS1016 LBL3 WL208.1. (MARKED) / REWORKED DAMAGED AREA ON TENSION STRAP AT B.S. 1016 LBL 3 WL 208.1 IN A 1' X 1.5' X .005 AREA. PER SRM 51-10-02-0G-0. FOUND TO BE IN LIMITS IAW ER 19-01642 REV IR & EA 1-753-34218 REV IR.
